MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Calibration Problem (2890); Activation Problem (4042)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspected one opened/used sensor and performed continuity resistance test and sensor failed test.Found cannula bent unable to confirm customer received sensor in said condition due to customer returned opened/used.
 
Event or Problem Description
Information received by medtronic the user reported inaccurate sensor readings that triggered a threshold suspend.The customer¿s blood glucose was 130 mg/dl and sensor glucose was 80 mg/dl at the time of the event, the difference is outside the acceptable range.Suspend on low limit in sensor settings was at 65 mg/dl.No harm requiring medical intervention was reported.The sensor will be returned for analysis.
 
Additional Manufacturer Narrative
The initial report was submitted with an incorrect date.The correct date is 28-sep-2018.

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9688299
Report Number2032227-2020-101041
Device Sequence Number2401836
Product Code OZP
UDI-Device Identifier20643169704057
UDI-Public(01)20643169704057(17)190123(10)A238
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/23/2019
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberA238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight152